# SDR 05FDEA01998

- Difficulty date: July 19, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01117   FUSELAGE UPPER LOBE, IS CHAFED ON INNER FLANGE , BS 1030, STR 9L.  CUT OUT DAMAGE ON FRAME INNER FLANGE AT BS 1030 STR 9L AND INSTALLED REPAIR PARTS PER SRM 51-40-3.
